# SDR FDEA201410032942

- Difficulty date: October 3, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 50,197 hours, 26,719 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A5361058620900
- Condition: Cracked
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE CONNECTION FITTING IN NLG BAY BETWEEN FRAMES 13A & 14 FOUND A CRACK MORE THAN 2.5 MM.  REPAIRED IAW EA T6-5310-73832 P1.  MAJOR REPAIR IAW GMM 6-2-100
